Hi I'm from Macedonia(and I am very sorry if I did some mistake in writing)I have 17 years.Last year i had redness on my penis-glans also a itchiness(I wasan't sexual active) and I was afraid to go in a hospital,so six months later I get more redness(it wasn't paintful when I was urinating) I want to hospital and they made a microbilogy test (bras/bris in macedonian) from urethra.My results were- urinoculture sterile but on urethra bres test I had a bacteria Staphilocoocus aureus.My doctor gave me AMOXICILIN for 10 days(2 drug on day 1000 mg---on 12 hours for one drug) and ointmentGENTAMICINUM/GENTAMICIN OR GARAMICIN but nothing was better.Then I made another test and on results I had the same bacteria but only the drug CLINDAMYCIN was 3 on the antibiogram, so I drinked 2 package box.sometimes when I went to the toilet I found a secret/matter looks like a snot with yellow-white color.The redness begun to lose and i have only a little bit. But after week later when I went in toilet I felt strong pain when urinating.When I went in a hospital I made a urinoculture( the result was E.coli 250.000 multiresistent)in the urine test I had a protein on urine and erithrocytes and blood test when I had highly stratum of leukocytes.It was confirmed thet I have UTI and i drinked again AMOXICILIN for 10 days(2 drug on day 1000 mg---on 12 hours for one drug).Some time leter I made a lot of rest-urinoculture and bres/bris from my urethra--I had sometimes E.coli 75.000 sometimes 25 000) and lastly I cleared E.coly from my bladder but i had the rest in urethra so I had again the redness on my glans.And from 1 year I am trying to destroy the bacteria but I can't.I make hygiene every day and I am bathing with dense tea of camomile and nothing helps I beg YOU for advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.